# SDR GTIA020160

- Difficulty date: December 13, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PAX CABIN ENTRY WAY, UNDER LEFT FORWARD LAVATORY, FLOORBOARD HAS 4 CORRODED INSERTS.  REMOVED FLOOR PANEL.  FORMED FLOOR PANEL.  (M)
